Show simple item record

dc.contributor.authorBokalo, Mykola ( Orcid Icon 0000-0002-2533-0917 )
dc.contributor.authorTsebenko, Andrii ( )
dc.date.accessioned2022-04-04T19:35:29Z
dc.date.available2022-04-04T19:35:29Z
dc.date.issued2017-03-14
dc.identifier.citationBokalo, M., & Tsebenko, A. (2017). Optimal control for systems governed by parabolic equations without initial conditions with controls in the coefficients. Electronic Journal of Differential Equations, 2017(72), pp. 1-22.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/15599
dc.description.abstractWe consider an optimal control problem for systems described by a Fourier problem for parabolic equations. We prove the existence of solutions, and obtain necessary conditions of the optimal control in the case of final observation when the control functions occur in the coefficients.en_US
dc.formatText
dc.format.extent22 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2017, San Marcos, Texas: Texas State University and University of North Texas.
dc.subjectOptimal controlen_US
dc.subjectProblems without initial conditionsen_US
dc.subjectEvolution equationen_US
dc.titleOptimal control for systems governed by parabolic equations without initial conditions with controls in the coefficientsen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record